MAUDE Adverse Event Report: DEPUY INT'L LTD. 8010379 AML 15.0 STD 6.3 5/8 STD 12/14; FEMORAL STEM

DEPUY INT'L LTD. 8010379 AML 15.0 STD 6.3 5/8 STD 12/14; FEMORAL STEM
Model Number 1554-05-000
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Inflammation (1932); Pain (1994); No Code Available (3191)
Date of Event 01/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pcf and medical records received.After review of medical records patient was revised to addressed metal on metal soft tissue irritation and reaction.Operative notes indicated increasing pain with a little limp.Upon entering the hip joint itself, abundant amount of orangish fluid was present.No purulence but sort of the typical metal on metal reaction.There was some of usual reactive almost sawdust like tissue in the capsule.There was some corrosion products on the trunnion but no obvious damage itself.Doi: (b)(6) 2004; dor: (b)(6) 2018 left hip.Please see (b)(4) right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AML 15.0 STD 6.3 5/8 STD 12/14
Common Device Name
FEMORAL STEM
Manufacturer (Section D)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key9671327
Report Number1818910-2020-03981
Device Sequence Number2912899
Product Code LPH
UDI-Device Identifier10603295058526
UDI-Public10603295058526
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K953694
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1554-05-000
Device Catalogue Number155405000
Device Lot NumberW76J41012
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2020
Supplement Date Received by Manufacturer03/11/2020
Initial Report FDA Received Date02/05/2020
Supplement Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR